# SDR DALA2020011400246

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 65,068 hours, 50,977 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS LAV SMOKE DETECTOR LOW BATTERY CHIRPING. R/R FIRST CLASS LAV SMOKE DETECTOR PER MD88 REF AMM 26-13 CK'S GOOD. (LP6411158)
